# SDR SWAA2023040724044

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 61,386 hours, 36,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EMERGENCY BATTERY PACKS FAILED CAPACITY CHECK<[01] REMOVED AND REPLACED BATTERY PACKS AT LOCATIONS: M1668; M1672; M1673; M1669; M1675 PER AMM 33-51-06. OPS CHECK GOOD.
